# SDR 9EKA02162015003

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N512EV
- Make and model: Bell 214ST
- Aircraft serial: 28115
- Aircraft time: 1,420 hours
- Engine: Ge CT72A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine
- Part number: 6038T92G08
- Part serial: GGMR3072
- Condition: Cracked
- Location: Engine
- Component: Engine, Ge
- Component part number: CT72A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HR SCHEDULED INSPECTION, CRACK WAS FOUND IN EXHAUST AREA OF NR 1 POWER TURBINE.  MM WAS REFERENCED & NO CRACKS ARE ALLOWED, AWAITING PT CHANGE.
